×

zbMATH — the first resource for mathematics

Soft set theory – first results. (English) Zbl 0936.03049
The paper briefly discusses the properties of three of the existing models of uncertainty, namely probability, fuzziness and interval mathematics, and suggests another one called soft sets. Soft sets are defined as parametrized classes of subsets of a universe. Operations with soft sets are defined and discussed. The main part of the paper is devoted to the soft set theoretical approaches to regulation, non-cooperative games and differential calculus.
Reviewer: M.MareŇ° (Praha)

MSC:
03E70 Nonclassical and second-order set theories
03E75 Applications of set theory
26E50 Fuzzy real analysis
28E10 Fuzzy measure theory
03E72 Theory of fuzzy sets, etc.
91A44 Games involving topology, set theory, or logic
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zadeh, L.A., Fuzzy set, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
[2] Molodtsov, D.A., Stability of optimality principles, (1987), Nauka Moscow, (in Russian) · Zbl 0632.49001
[3] Tikhonov, A.N.; Ya, V., Arsenin, the methods for solving ill-posed problems, (1979), Nauka Moscow, (in Russian)
[4] Molodtsov, D.A., Optimality principles as a model of player behaviour in game theory, (1991), Preprint of Computer Center of Russian Academy of Sciences Moscow · Zbl 1189.93019
[5] Molodtsov, D.A., Optimality principles as a model of Person’s behaviour, Mathematical modelling, 3, 5, 29-48, (1991), (in Russian) · Zbl 1189.93019
[6] Demyanov, V.F.; Vasiljev, L.V., Nondifferentiable optimization, (1981), Nauka Moscow, (in Russian)
[7] Molodtsov, D.A., To a general theory of abstract interval integral, (1991), Preprint of Computer Center of Russian Academy of Sciences Moscow, (in Russian) · Zbl 0760.28009
[8] Molodtsov, D.A., An approximate integral in multidimensional case, (1989), Preprint of Computer Center of Russian Academy of Sciences Moscow, (in Russian) · Zbl 0767.26009
[9] Molodtsov, D.A., The law of large numbers for interval probability (mathematical apparatus), (1992), Preprint of Computer Center of Russian Academy of Sciences Moscow, (in Russian)
[10] Molodtsov, D.A., The law of large numbers for interval probability (product space), (1992), Preprint of Computer Center of Russian Academy of Sciences Moscow, (in Russian)
[11] Kuznetsov, V.P., Interval statistical models, (1991), Radio and Svyaz Moscow, (in Russian)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.